# SDR UIEA200300054

- Difficulty date: September 1, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323111
- Part serial: GS1499
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FC02 CHECK AT AMS, AN INSPECTION OF LEFT U/D TYPE 'A' DOOR THE TECHICIAN NOTICED THAT THE SLIDE DEPLOYMENT HOOK WOULD NOT ENGATE THE SLIDE DEPLOYMENT LINK.  THE FIRST OBSERVATION WAS THAT THE SLIDE OUTER COVER (INBOARD SIDE) WAS NOT FLUSH WITH THE DOOR THRESHOLD. NON-ROUTINE 02UM5001 WAS RAISED.  UPON REVIEW OF THE MM FOR SLIDE INSTALLATION (25-68-07) IT IS BELIEVED THAT THE LAST INSTALLATION WAS ACCOMPLISHED IN CORRECTLY.  SLIDE AND PLATFORM ASSEMBLY WAS REMOVED AND CHECKED.  SLIDE WAS SENT TO THE SHOP FOR EVALUATION.  THE PLATFORM ASSEMBLY WAS REINSTALLED AND A NEW SLIDE INSTALLED.  THERE WERE NO ABNORMAL FINDING ON THE SLIDE IN THE SHOP.  SLIDE REMOVED.  (M)
